Drug Ratings for TRICOR (MICRONIZED)

Average Rating: 1.9 (312 Ratings)

Compare TRICOR (MICRONIZED) with similar:
HYPERLIPIDEMIA   

  

Results are sorted by Age from youngest to oldest (no age reported listed first)    

Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
5=HIGH (this medicine cured me or helped me a great deal.)   

Page: 1 2 3 4 5 6
Filter Results


RATING  REASONSIDE EFFECTS FOR TRICOR (MICRONICOMMENTSSEXAGEDURATION/
DOSAGE
DATE ADDED
sort down sort up F  M  
 4  High triglycerites Constipation M 70 1 years
11/2/2007
Email
 1  to lower cholesterol left leg burning and numb, both feet burning and painful to walk on, severe muscle cramps in legs feet and both arms, partial in mouth started hurting gums, developed gall stones and vision distortion, liver enzymes are elevated, extremely tired. more testing should be done before this product is used by the public F 71 300 days
4/9/2006

 3  for ldl coleaterol I am not sure if my constipation is from the meds or not. My stomach hurts and I have gas pain that has lasted all night and to the afternoon around 3pm i have had trouble in the past with muscle pain with other meds F 72 14 days
145 1X D
9/5/2010
Email
 1  High Triglycerides Complete body muscles & joint pain, heavy dreaming all night long, very exhausting. nauseau, dry mouth awful headaches, abdominal cramps, gave me a stomach ulcer, had to eat every l to 2 hrs. message via phone to Dr. that I stopped taking Tricor and why, received 3 phones from Dr's worker relaying that I probably have a virus and it was just a coincidence thatI had just started Tricor. Ten plus weeks later my muscles & joints are in a mess. I believe in using the good commonsense God gave me and stop it forever. Doctors need to pay attention to what their patients tell them, unless this is a method of thinning out the population, cause it will kill you. If I have to resort to a cane, guess I'll need to start or join a class suit. F 72 8 days
5/9/2006
Email
 1  Substitute for pain-causing Lipitor My left knee seized up, swelled, got hot, causing painful walking by day and inability to lie on my side at night. I have to lie on my back and seek comfort from the pain by moving my legs constantly. The pain runs up from my knee to my hip. It seems that every muscle in my right thigh is involved. I have no pain in any other limb or muscle. Today is day 10 and there is no sign of it to go away. This was not a gout attack; my uric acid level, clinically measured two weeks before the episode in question, was 5.5 mg/dl--that is, righ in the mid range of normal. But the pain in the left knee resembled a very severe gout attack nonetheless. I know what a gout attack is, having had gout for years. I now take Allopurinol for it. Analgesics seem to have little effect in relieving this pain. I've tried Ibuprofen, Acetaminophen and Naproxen. My doctor put me on Tricor in June of 2007 and, because of pain in my left thigh muscles, I had to give it up after a few days. I reported this to the doctor on my next visit and he put me back on pain-causing Lipitor (he had put me on Lipitor at an earlier date and I had to give that up too). I tried Lipitor for a few days second time round and got the same pains in my left thigh muscles. Gave it up. Told the doctor. He prescribed Tricor once more! This time, disaster struck. My advice: as soon as you feel any muscle or joint pain at all, following ingestion of Tricor, give it up and never allow your doctor to put you back on it. M 72 4 days
10/25/2007

 1  elevated trig after 10 days on generic I had unexplained pain above one knee that turned into some itching after a day or so. I awoke the next day to itching on buttock only to discover a blister like rash that in the following day broke out on the same leg. Saw my Dr and was diagnosed with herpes zoster (shingles) I did associate the new med with this outbreak and stopped it only to read later in an ad for Tricor at the very bottom " may cause herpes zoster". F 72 10 days
2/7/2009

 1  hdl and ldl was off. After taking the Tricor for seven days I got a severe chest pain and had to go to the emergency ward. It felt like my chest was going to explode from the extreme pressure. My blood pressure has been a constont 120 over 70 all of my life. When they checked it at the hospital, it was 217 over 90. They did a angeogram at the hospital and my heart was pretty much normal. I,m 75 years old. I stopped the Tricor and my blood pressure is now back to normal. I don't take the Tricore anymore. It also gave me severe constipation. I would like to know if anybody else has the same problems. M 75 7 days
7/22/2008
Email
 1  Slightly high triglycerides Severe sciatica to the point it was incapacitating at times. Lowered triglycerides quickly, but the severe sciatica pain was too high a price to pay. Better treatment with diet and exercise. F 75 1 years
7/31/2009

 1  Lower my cholesterol Severe swelling of my joints, legs/arms/shoulders heavy pain, sometimes unable to walk, use my hands. Went to emergency for shots unalbe to receive when these espisodes happen on the week-ends around eight times. Quite costly to me. First off I was never told of the side effects. Been on this drug for 2 1/2 years, now they think it is arthritis. Still taking lots of tests to determine the damage done. Also was taking 2000 mg of Niacin along with the tricor. Have stopped hoping my pain would end, my life go back to normal. Up to now I have been a very healthy woman, strong able to do lots of things. This all happened in just the last seven months of 2007. It is this website that has enabled me to find out how dangerous this drug is. I am praying this can be reversed. Patients should be told of side effects of drugs by their doctors to whom they rely are helping them. I first went to an orthropaedic doctor who told me he was baffled could not help me because all my ailments did not agree with his training, even though he knew I had been on tricor/niacin. Now another doctor who also knows about my medications tells me tricor takes a long time to work in the body of the side effects, yet will not say this is F 76 2 years
11/8/2007
Email
 2  High Triglycerides Dizziness to the extent of vertigo. I took tricor for five days, until the rooms, bed and highway started spinning. I stopped taking it, and the effects have almost gone, after ten days off the drug. The doctor said that it was unlikely that tricor caused it, but that he felt it was just a coincidence. He suggested that I go back on it. I declined saying that "cause and effect" was a more likely explanation in my opinion than unrelated coincidence. He has now prescribed Lopid, which also has dizziness as a possible side effect. Sometimes, it seems hard to win, doesn't it! I'll give that a try, but with reservations this time. M 77 5 days
8/14/2008

 1  to reduce triglicerades (sp)t knee so bad could not walk. After continual pain nd taking pain med. still bad. Dreams that would make a HORROW movie, scaring me awfully bad. First pains were terrible in back, and kept trying to take tricar. Dreams stopped right away. but still pain and dizzyness. So tired too. icsar Dr.says to stop for 3 weeks and then start again. I WILL NOT START AGAIN. Had to go to E.R. via 911 because I felt I would faint any other way.... F 82 30 days
3/11/2005

 1   muscle pain, legs and back. I gladly quit this medication. I consider it to be a poison. Take at your own risk. M 84 30 days
30 mg 1X D
2/13/2014

BACK TO TOP
Page: 1 2 3 4 5 6